×

Found 261 Documents (Results 1–100)

100
MathJax

Some questions around quasi-periodic dynamics. (English) Zbl 1450.37024

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians 2018, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume III. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 1909-1932 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Fractal geometry and dynamical bifurcations. (English) Zbl 1373.37071

Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. III: Invited lectures. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-806-3/hbk; 978-89-6105-803-2/set). 647-659 (2014).
PDF BibTeX XML Cite

New attacks on the RSA cryptosystem. (English) Zbl 1288.94077

Pointcheval, David (ed.) et al., Progress in cryptology – AFRICACRYPT 2014. 7th international conference on cryptology in Africa, Marrakesh, Morocco, May 28–30, 2014. Proceedings. Berlin: Springer (ISBN 978-3-319-06733-9/pbk). Lecture Notes in Computer Science 8469, 178-198 (2014).
MSC:  94A60
PDF BibTeX XML Cite
Full Text: DOI Link

Khintchine’s singular Diophantine systems and their applications. (English. Russian original) Zbl 1225.11094

Russ. Math. Surv. 65, No. 3, 433-511 (2010); translation from Uspekhi Mat. Nauk. 65, No. 3, 43-126 (2010).
MSC:  11J13 11J83 37A45 11-02
PDF BibTeX XML Cite
Full Text: DOI arXiv

Minkowski’s successive minima. (English) Zbl 1234.11085

Balasubramanian, R. (ed.) et al., Number theory and discrete geometry. Proceedings of the international conference in honour of Professor R. P. Bambah, Chandigarh, India, November 30–December 3, 2005. Mysore: Ramanujan Mathematical Society (ISBN 978-81-902545-6-4/hbk). Ramanujan Mathematical Society Lecture Notes Series 6, 129-142 (2008).
PDF BibTeX XML Cite

On the irrationality measure of \(\ln 3\). (English. Russian original) Zbl 1169.11032

Dokl. Math. 76, No. 3, 955-957 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 6, 753-755 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Diophantine approximation in \(\mathbb C\times\mathbb Q_p\). (English) Zbl 1205.11086

Laurinčikas, A. (ed.) et al., Analytic and probabilistic methods in number theory. Proceedings of the 4th international conference in honour of J. Kubilius, Palanga, Lithuania, September 25–29, 2006. Vilnius: TEV (ISBN 978-9955-680-81-9/hbk). 56-71 (2007).
MSC:  11J83 11J61
PDF BibTeX XML Cite

Best Diophantine approximations: the phenomenon of degenerate dimension. (English) Zbl 1151.11031

Young, Nicholas (ed.), Surveys in geometry and number theory. Reports on contemporary Russian mathematics. Cambridge: Cambridge University Press (ISBN 978-0-521-69182-6/pbk). London Mathematical Society Lecture Note Series 338, 158-182 (2007).
MSC:  11J13 11J25 11J83
PDF BibTeX XML Cite
Full Text: arXiv

Walking cautiously into the Collatz wilderness: algorithmically, number theoretically, randomly. (English) Zbl 1219.11038

Fourth colloquium on mathematics and computer science IV. Algorithms, trees, combinatorics and probabilities. Papers based on the presentations at the colloquium, Nancy, France, September 18–22, 2006. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Mathematics and Theoretical Computer Science. Proceedings, 249-260, electronic only (2006).
MSC:  11B83 11B37 03B25 37A45
PDF BibTeX XML Cite
Full Text: Link

Diophantine analysis and words. (English) Zbl 1155.11042

Katsurada, Masanori (ed.) et al., Diophantine analysis and related fields 2006. In honor of Iekata Shiokawa. Proceedings of the conference, Keio University, Yokohama, Japan, March 7–10, 2006. Yokohama: Keio University, Department of Mathematics. Seminar on Mathematical Sciences 35, 203-221 (2006).
MSC:  11K16 37A45 37B10
PDF BibTeX XML Cite

Approximating positive reals by ratios of kernels of consecutive integers. (English) Zbl 1173.11047

Katsurada, Masanori (ed.) et al., Diophantine analysis and related fields 2006. In honor of Iekata Shiokawa. Proceedings of the conference, Keio University, Yokohama, Japan, March 7–10, 2006. Yokohama: Keio University, Department of Mathematics. Seminar on Mathematical Sciences 35, 141-149 (2006).
PDF BibTeX XML Cite

The best two-dimensional simultaneous Diophantine approximations in sup-norm. (Russian, English) Zbl 1103.41029

Vestn. Mosk. Univ., Ser. I 2005, No. 6, 50-53 (2005); translation in Mosc. Univ. Math. Bull. 60, No. 6, 29-32 (2005).
MSC:  41A50 11D99
PDF BibTeX XML Cite

Asymptotics of joint orthogonality polynomials associated with a problem of Diophantine approximations theory. (Russian, English) Zbl 1103.41015

Vestn. Mosk. Univ., Ser. I 2005, No. 4, 25-29 (2005); translation in Mosc. Univ. Math. Bull. 60, No. 4, 27-30 (2005).
MSC:  41A21 41A60 11D99
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software